MathSciNet Relay Station
MathSciNet bibliographic data
MR522703 (81g:93050) 93C15 (14D20)
Byrnes, Christopher I. On the control of certain deterministic, infinite-dimensional systems by algebro-geometric techniques. Amer. J. Math. 100 (1978), no. 6, 1333–1381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement